# SDR USAA2011040691333

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 34,058 hours, 13,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3973
- Condition: Inoperative
- Location: Cabin
- Part time: 34,058 hours, 13,725 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 209 - SJC-PHX - EMERGENCY LIGHTS - SEVERAL ROWS OF EMERGENCY SEAT LIGHTS ARE INOPERATIVE AIRCRAFT LEFT.  REMOVED AND REPLACED LEFT (MID CABIN) EMERGENCY POWER SUPPLY UNIT (EPSU).  REF AMM 33-51-38; FUNCTIONAL TEST GOOD.
